# SDR HYIA20140422111

- Difficulty date: April 20, 2014
- Submitted: April 22, 2014
- Operation: Air carrier
- Aircraft: N2615G
- Make and model: Cessna 402C
- Aircraft serial: 402C0101
- Aircraft time: 28,628 hours, 22,371 cycles
- Engine: Cont TSIO520*
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Fuel Line
- Part number: 560010960
- Condition: Cracked
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED FUEL SMELL IN COCKPIT.  FOUND A FUEL LINE FROM THE RT ENG FIREWALL TO THE RT FUEL BOWL LEAKING.  THE LINE WAS REPLACED, OPERATIONAL & LEAK CHECK WERE PERFORMED WITH NO DEFECTS NOTED.
